# SDR IPXA2019090646407

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 26,411 hours, 18,121 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT TOP OF CLIMB (FL380) STARTED SMELLING A STRONG ODOR LIKE BURNT CARDBOARD IN THE COCKPIT. RT PACK WAS ON LT PACK WAS OFF. NO VISIBLE SMOKE DETECTED. WE WENT ON OXYGEN. WE SWITCHED OPERATING PACKS AND ODOR WENT AWAY IN A FEW MINUTES. RAN AIRCRAFT ENGINES PER 21-00-01-301 PARA 1H OF FIM. NO FUMES OR SMELLS NOTED. AIRCRAFT OK FOR SERVICE.
